# SDR 20001218SH026

- Difficulty date: August 30, 2000
- Submitted: December 18, 2000
- Operation: General aviation
- Aircraft: N80WM
- Make and model: Beech 200BEECH
- Aircraft serial: BB863
- System (JASC): 3233 · Landing Gear Actuator
- Part: Nut
- Part number: 11581002917
- Condition: Separated
- Location: Lt Ldg Actuator
- Component: Mlg Actuator, Raythn
- Component part number: 99810057651
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THREADED INSERT SEPARATED FROM LANDING GEAR ACTUATOR ROD CAUSING AN UNSAFE LANDING  GEAR INDICATION IN COCKPIT.  THE ACTUATOR NUT WAS INSTALLED NEW IN THE LANDING GEAR ACTUATOR.  POSSIBLE CAUSE:  MANUFACTURING DEFECT.  (X)
